Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Severe stomach pain after eating peanuts. Belching. Reason?

I have eaten peanut butter and peanuts my whole life. As of 1 mth ago, at the age of 61, I started to get severe stomach pain after eating peanut butter with toast, trail mix with peanuts, walnuts. Pain is right below the rib cage. It is severe and can last up to 12 hours. I have a lot of belching and stomach pain to the point I take an antacid OTC and Tylenol to relieve the pain. Do not understand after all these years of eating peanut butter and jelly sandwiches why this would happen now.
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  676
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
thanks for the question . as you are 61yrs old it suggests that having too much of fatty food can lead to abdominal discomfort because as we age the capacity to digest decreases. I would suggest you to have a diet which has more fibres (green leafy vegetables , fruits , salads) and to cut down on fatty foods . you could also consult a physician and he may prescribe you better medications like proton pump inhibitors which bring down gastritis (could be the reason for your pain).also you can consult a gastroenterologist if the pain keeps recurring for further investigations like endoscopy(non invasive procedure).
I hope I have answered your doubt.
take care
Answered: Sun, 25 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor